Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Effects of MAOI and wellbutrin fading after a few months -anyone else had this?

(4 Posts)
ribenarun Sun 30-Nov-14 14:18:04

Message withdrawn at poster's request.

eyebags63 Sun 30-Nov-14 14:50:37

I've had similar with SSRIs before, it is almost like your body gets used to them and tolerant to the positive effects. I can't see why wellbutrin or MAOI would be any different to any other antidepressant in that respect.

are you on the maximum dose of both? maybe you got some placebo effect and these aren't actually the right medications for you.

ribenarun Wed 03-Dec-14 15:11:08

Message withdrawn at poster's request.

LastingLight Wed 03-Dec-14 15:59:55

Several AD's have worked for me for a while (a couple of months to a couple of years) and then stopped working. My psychiatrist says that this happens to some unfortunate people.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now